# SDR MTNA110620150001

- Difficulty date: November 6, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N915FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 269
- Aircraft time: 25,654 hours, 29,263 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS115040206
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ACFT  HAD A FAILURE OF THE GREEN HYDRAULIC SYSTEM.  THE CREW LEVELED OFF AT 4000 FT AND WENT THROUGH APPROPRIATE CHECK LISTS.  DUE TO THE LANDING GEAR DID NOT FULLY RETRACT THE CREW DECLARED AN EMERGENCY.  A MANUAL GEAR EXTENSION WAS PERFORMED AND THE ACFT LANDED UTILIZING EMERGENCY BRAKING.  R & R LEAKING HYDRAULIC LINE ON RT MLG IAW IPC 32-31-50, FIG 1A.  LEAK CHECK HYDRAULIC SYSTEM IAW JIC 29-00-00, LEAK CK 10010.
